# SDR AALA201512129004

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 54,059 hours, 22,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  A/C LT SEAT 3B SEAT MOUNTED LIGHT ASSEMBLY BROKEN.  REPLACED A/C LT SEAT 3B SEAT MOUNTED ASSEMBLY HOUSING LENS.
